Necessary Conditions for θ-Stability of Real Polynomials

Younseok CHOO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E99-A   No.8   pp.1628-1631
Publication Date: 2016/08/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E99.A.1628
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
Hurwitz stability,  relative stability,  θ-stability,  necessary conditions,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter we present some easily checkable necessary conditions for a polynomial with positive coefficients to have all its zeros in a prescribed sector in the left half of the complex plane. As an auxiliary result, we also obtain a new necessary condition for the Hurwitz stability.